Advertisement

Graphs and Combinatorics

, Volume 35, Issue 3, pp 669–675 | Cite as

Critical Kernel Imperfect Problem in Generalizations of Bipartite Tournaments

  • Ruixia WangEmail author
Original Paper
  • 38 Downloads

Abstract

Kernel is an important topic in digraphs. A digraph such that every proper induced subdigraph has a kernel is said to be critical kernel imperfect (CKI, for short) if the digraph does not have a kernel. Galeana-Sánchez and Olsen characterized the CKI-digraphs for the following families of digraphs: asymmetric arc-locally in-/out-semicomplete digraphs, asymmetric 3-quasi-transitive digraphs and asymmetric 3-anti-quasi-transitive \(TT_3\)-free digraphs. In this paper, we shall completely characterize the above four classes CKI-digraphs without any restriction on arcs and \(TT_3\)-free subdigraphs.

Keywords

Kernel CKI-digraph Generalization of bipartite tournaments Arc-locally in-semicomplete digraph 3-Quasi-transitive digraph 3-Anti-quasi-transitive digraph 

Mathematics Subject Classification

05C20 05C69 

Notes

Acknowledgements

The author thanks the anonymous referees for several helpful comments.

References

  1. 1.
    Bang-Jensen, J.: Arc-local tournament digraphs: a generalization of tournaments and bipartite tournaments. Department of Mathematics and Computer Science, University of Southern Denmark, Preprint No. 10, (1993)Google Scholar
  2. 2.
    Bang-Jensen, J.: The structure of strong arc-locally semicomplete digraphs. Discrete Math. 283, 1–6 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bang-Jensen, J., Gutin, G.: Digraphs: Theory. Algorithms and Applications. Springer, London (2000)zbMATHGoogle Scholar
  4. 4.
    Balbuenna, C., Guevara, M., Olsen, M.: Structural properties of CKI-digraphs. AKCE Int. J. Graphs Comb. 11(1), 67–80 (2014)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Chudnovsky, M., Robertson, N., Seymour, P., Thomas, P.: The strong perfect graph theorem. Ann. Math. 164(2), 51–229 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Galeana-Sánchez, H.: Kernels and perfectness in arc-local tournament digraphs. Discrete Math. 306, 2473–2480 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Galeana-Sánchez, H., Goldfeder, I.A.: A classification of all arc-locally semicomplete digraphs. Discrete Math. 312, 1883–1891 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Galeana-Sánchez, H., Goldfeder, I.A., Urrutia, I.: On the structure of 3-quasi-transitive digraphs. Discrete Math. 310, 2495–2498 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Galeana-Sánchez, H., Goldfeder, I.A.: Hamiltonian cycles in a generalition of bipartite tourmaments with a cycle factor. Discrete Math. 315, 135–143 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Galeana-Sánchez, H., Neumann-Lara, V.: On Kernel-perfect critical digraphs. Discrete Math. 59, 257–265 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Galeana-Sánchez, H., Olsen, M.: A Characterization of Locally Semicomplete CKI-digraphs. Graphs Combin. 32, 1873–1879 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Galeana-Sánchez, H., Olsen, M: Solving the kernel perfect problem by (simple) forbidden subdigraphs for digraphs in some families of generalized tournaments and generalized bipartite tournaments, arXiv:1712.00138v5
  13. 13.
    Galeana-Sánchez, H., Rojas-Monroy, R.: Kernels in quasi-transitive digraphs. Discrete Math. 306, 1969–1974 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Richardson, M.: Solution of irreflective relations. Ann. Math. 58, 573–580 (1953)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Wang, S., Wang, R.: The structure of strong arc-locally in-semicomplete digraphs. Discrete Math. 309, 6555–6562 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wang, S., Wang, R.: Independent sets and non-augmentable paths in arc-locally in-semicomplete digraphs and quasi-arc-transitive digraphs. Discrete Math. 311, 282–288 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Wang, R.: A conjecture on 3-anti-quasi-transitive digraphs. Discrete Math. 322, 48–52 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Japan KK, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanxi UniversityTaiyuanPeople’s Republic of China

Personalised recommendations